PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 44(58), pp. 127--136 (1988)
SUFFICIENT CONDITIONS FOR UNIFORM CONVERGENCE OF A CLASS OF SPLINE DIFFERENCE SCHEMES FOR SINGULARLY PERTURBED PROBLEMS
Katarina Surla and Zorica UzelacInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: A family of spline difference schemes for singularly perturbed boundary value problems is derived. The schemes have the first order of the uniform convergence. Numerical results are presented.
Classification (MSC2000): 65L10, 65D07
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts